Algebraical loops and transformation of variables
Beneš, Karel
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989), p. 255-263 / Harvested from Czech Digital Mathematics Library
Published online : 1989-01-01
Classification:  34C20,  34H05,  68N01
@article{120219,
     author = {Karel Bene\v s},
     title = {Algebraical loops and transformation of variables},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {28},
     year = {1989},
     pages = {255-263},
     zbl = {0727.68009},
     mrnumber = {1053738},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120219}
}
Beneš, Karel. Algebraical loops and transformation of variables. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 28 (1989) pp. 255-263. http://gdmltest.u-ga.fr/item/120219/

Novák V. Programování pro analogové počítače I, ČVUT Praha, 1970. (1970)